# SDR AALA971629

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FORWARD SIDE 720 FRAME AT SKIN ATTACH BETWEEN STR 28R AND STR 28L.  INSTALLED DOUBLER AND ASSOCIATED PARTS PER 53-10-3.  TST:  70,311.  CYCLES:  48,592.  (X)
